# SDR DALA13063613765

- Difficulty date: November 18, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 40,564 hours, 14,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 867-907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY, CARGO TRACK LBL 3, BS 867-907 CORRODED AROUND TIE DOWNS.  MAINTENANCE R & R CARGO TRACK IAW DWG 147A7501, REV B.
